Some remarkable martingales
Séminaire de probabilités de Strasbourg, Volume 15 (1981), p. 590-603
@article{SPS_1981__15__590_0,
     author = {Stroock, Daniel W. and Yor, Marc},
     title = {Some remarkable martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {15},
     year = {1981},
     pages = {590-603},
     zbl = {0456.60048},
     mrnumber = {622590},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1981__15__590_0}
}
Stroock, Daniel W.; Yor, Marc. Some remarkable martingales. Séminaire de probabilités de Strasbourg, Volume 15 (1981) pp. 590-603. http://www.numdam.org/item/SPS_1981__15__590_0/

[1] L. Dubins, G. Schwarz : On extremal martingale distributions. Proc. 5th. Berkeley Symp. Math. Stat. Prob., Univ. California II, part I, 1967, p. 295-299. | MR 216557 | Zbl 0233.60045

[2] P.A. Meyer : Un cours sur les intégrales stochastiques. Sém. Probas. Strasbourg X, Lect. Notes in Maths 511, Springer (1976). | Numdam | MR 501332 | Zbl 0374.60070

[3] S. Nakao : On the pathwise uniqueness of solutions of one-dimensional stochastic differential equations. Osaka J. Math., 9, 1972, p. 513-518. | MR 326840 | Zbl 0255.60039

[4] C. Stricker, M. Yor : Calcul stochastique dépendant d'un paramètre. Zeitschrift für Wahr., 45, 1978, p. 109-134. | Zbl 0388.60056

[5] D.W. Stroock, S.R.S. Varadhan: Multidimensional diffusion processes. Springer-Verlag Grundlehren Series, Vol. 233, 1979, N.Y.C. | Zbl 0426.60069

[6] D.W. Stroock, M. Yor : On extremal solutions of martingale problems. Ann. Ecole Norm. Sup, 1980, 13, p. 95-164. | Numdam | Zbl 0447.60034

[7] S. Watanabe, T. Yamada : On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11, (1971), p. 155-167. | Zbl 0236.60037

[8] J.M. Harrison, L.A. Shepp : On skew Brownian Motion. To appear in Annals of Probability. | Zbl 0462.60076